# SDR ASOA2016082215286

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 36,318 hours, 33,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS SWITCH IN THE ON POSITION, EMERGENCY LIGHTS INOPERATIVE.  RECHARGED EMERGENCY LIGHT BATTERY SYSTEM WITH APU GENERATOR SYSTEM FOR 60 MIN SYSTEM RESET NO FURTHER FAULTS NOTED MCC, AC OK FOR SERVICE.
